MAUDE Adverse Event Report: TTBIO CORP BRASSELER BRIO 440 HIGHSPEED HANDPIECE

TTBIO CORP BRASSELER BRIO 440 HIGHSPEED HANDPIECE
Model Number BRIO 440
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Material Integrity Problem (2978)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Back cap came off and turbine dislodged from the handpiece during procedure; patient suffered lower right cheek abrasion.
 
Event or Problem Description
Back cap came off and turbine dislodged from the handpiece during procedure; patient suffered from lower right cheek abrasion.

Brand Name
BRASSELER BRIO 440 HIGHSPEED HANDPIECE
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP
2f, no. 7, 6th road
industry pa
taichung, 40755
TW  40755
MDR Report Key21657675
Report Number3007007357-2025-00002
Device Sequence Number18012446
Product Code EFB
UDI-Device Identifier00887919774594
UDI-Public(01)00887919774594
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
Report Date (Section F) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBRIO 440
Device Catalogue Number5026059U0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/28/2025
Device Age3 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/02/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA04/02/2025